On the distribution of points of bounded height on equivariant compactifications of vector groups

Antoine Chambert-Loir, Yuri Tschinkel

Research output: Contribution to journalArticle

Abstract

We prove asymptotic formulas for the number of rational points of bounded height on smooth equivariant compactifications of the affine space.

Original languageEnglish (US)
Pages (from-to)421-452
Number of pages32
JournalInventiones Mathematicae
Volume148
Issue number2
DOIs
StatePublished - 2002

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On the distribution of points of bounded height on equivariant compactifications of vector groups'. Together they form a unique fingerprint.

  • Cite this